# SDR SWIA972222

- Difficulty date: December 16, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 10,179 hours, 13,848 cycles
- Engine: Pwa PW118B
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT AND TRIM ON THE MAP PANEL.  FD COMMANDED PITCH DOWN.  COMPUTER FLAG ON FOS SIDE.  DC AFCS CIRCUIT BREAKER POPPED.  ELECTRONIC ALARM IN THE HEAD SET.  RETURNED TO SLC. RESET DC AFCS CIRCUIT BREAKER.  PERFORMED OPS CHECK OF AUTOPILOT SYSTEM IAW MM 22-22-10.  AUTOPILOT OPS CHECK GOOD AT THIS TIME.
